MathSciNet Relay Station
MathSciNet bibliographic data
MR2481896 (2010c:46121) 46J05 (46K05)
Dabhi, P. A.; Dedania, H. V. On the uniqueness of uniform norms and $C\sp \ast$-norms. Studia Math. 191 (2009), no. 3, 263–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement